# SDR REXA2018011100015

- Difficulty date: January 11, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 27,717 hours, 26,498 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EXTERIOR EMERGENCY CENTER LIGHT NR 3 INOP. R&R EXTERIOR EMERGENCY OVER WING CENTER LIGHT NR 3 IAW AMM 35-51-21. OPS CHECK GOOD.
